# SDR YV3R2020062700285

- Difficulty date: May 11, 2020
- Submitted: June 27, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-ST
- Make and model: Robsin R22BETAII
- Aircraft serial: 4736
- Aircraft time: 2,394 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Belt
- Part number: A1902
- Part serial: REVZ
- Condition: Defective
- Part time: 194 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-2 IS OVERSTRETCHED BEYOND LIMITS.
